Spherical functions on a complex classical quantum group
Compositio Mathematica, Volume 93 (1994) no. 2, pp. 113-128.
@article{CM_1994__93_2_113_0,
     author = {Baldoni, Welleda and M\"oseneder Frajria, Pierluigi},
     title = {Spherical functions on a complex classical quantum group},
     journal = {Compositio Mathematica},
     pages = {113--128},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {2},
     year = {1994},
     mrnumber = {1287692},
     zbl = {0814.17015},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_2_113_0/}
}
TY  - JOUR
AU  - Baldoni, Welleda
AU  - Möseneder Frajria, Pierluigi
TI  - Spherical functions on a complex classical quantum group
JO  - Compositio Mathematica
PY  - 1994
SP  - 113
EP  - 128
VL  - 93
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__93_2_113_0/
LA  - en
ID  - CM_1994__93_2_113_0
ER  - 
%0 Journal Article
%A Baldoni, Welleda
%A Möseneder Frajria, Pierluigi
%T Spherical functions on a complex classical quantum group
%J Compositio Mathematica
%D 1994
%P 113-128
%V 93
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1994__93_2_113_0/
%G en
%F CM_1994__93_2_113_0
Baldoni, Welleda; Möseneder Frajria, Pierluigi. Spherical functions on a complex classical quantum group. Compositio Mathematica, Volume 93 (1994) no. 2, pp. 113-128. http://www.numdam.org/item/CM_1994__93_2_113_0/

1 W.M. Baldoni and P. Möseneder Frajria, Spherical functions on SLq (2, C), (to appear).

2 V.G. Drinfel'D, Quantum groups, Proceedings of the International Congress of Mathematicians, Berkeley, 1986, pp. 798-820. | MR | Zbl

3 M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple, Ann. of Math. 105 (1977), 107-120. | MR | Zbl

4 G.J. Heckman, Lectures on Hypergeometric and Spherical Functions, Notes of the Lectures given at the European School of Group Theory, Marseille, July 1991.

5 H. Jack, A class of symmetric polynomials with a parameter, R.S. Edinburgh 69A (1970), 1-18. | MR | Zbl

6 M. Jimbo, A q-difference analog of U(g) and the Yang-Baxter equation, Lett. Math. Phys. 10 (1985), 63-69. | MR | Zbl

7 M. Kashiwara, On Crystal bases of the q-analogue of universal enveloping algebras., Duke Math. J. 63 (1991), 465-515. | MR | Zbl

8 T.H. Koornwinder, Continuous q-Legendre polynomials as spherical matrix elements of irreducible representations of the quantum SU(2) group, C.W.I. Quarterly 2 (1989), 171-173. | Zbl

9 G. Lusztig, Quantum deformation of certain simple modules over enveloping algebras, Advances in Math. 70 (1988), 237-249. | MR | Zbl

10 I.G. Macdonald, Commuting differential operators and zonal spherical functions, Lecture Notes in Mathematics 1271 (A. M. Cohen, W. H. Hesselink, W. L. J. van der Kalen, and J. R. Strooker, eds.), Springer-Verlag, Berlin- Heidelberg, New York, 1987, pp. 189-200. | MR | Zbl

11 -, Orthogonal polynomials associated with root systems, preprint.

12 -, Symmetric Functions and Hall Polynomials, 2nd edition (to appear).

13 M. Noumi and K. Mimachi, Roger's q-ultraspherical polynomials on a quantum 2-sphere, Duke Math. J. 63 (1991), 65-80. | MR | Zbl

14 P. Podles, Complex quantum groups and their real representations, Publ. RIMS 28 (1992), 709-745. | MR | Zbl

15 N. Yu. Reshetikhin, L.A. Takhtajan, and L.D. Fadeev, Quantization of Lie groups and Lie algebras, Leningrad Math. J 1 (1990), 193-225. | MR | Zbl

16 L.J. Rogers, Third memoir on the expansion of certain infinite products, Proc. London Math. Soc. 25 (1895), 15-32. | JFM

17 M. Rosso, Finite dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra, Comm. Math. Phys. 117 (1988), 581-593. | MR | Zbl

18 -, Algèbres enveloppantes quantifiées, groupes quantiques compacts de matrices et calcul différentiel non commutatif, Duke Math. J. 61 (1990), 11-40. | Zbl

19 Ya. S. Soibel'Man, An algebra of functions on a compact quantum groups, Leningrade Math. J. 2 (1991), 161-178. | MR | Zbl

20 S.L. Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys. 111 (1987), 613-665. | MR | Zbl